Free Access
Issue
R.A.I.R.O. Analyse Numérique
Volume 8, Number R2, 1974
Page(s) 61 - 66
DOI https://doi.org/10.1051/m2an/197408R200611
Published online 01 February 2017
  1. J. H. BRAMBLE and J. E. OSBORN, Rate of convergence estimates for nonselfadjoint eigenvalue approximations, Math. Comp., 27 (1973), 525-549. [MR: 366029] [Zbl: 0305.65064]
  2. J. Jr DOUGLAS, and T. DUPONT Galerkin approximations for the two point boundary problem using continuous piecewise-polynomial spaces, Numer. Math., 22 (1974), 99-109. [EuDML: 132256] [MR: 362922] [Zbl: 0331.65051]
  3. J. Jr DOUGLAS, and T. DUPONT, Superconvergence for Galerkin methods for the two point boundary problem via local projections, Numer. Math., 21 (1973), 270-278. [EuDML: 132233] [MR: 331798] [Zbl: 0281.65046]
  4. J. Jr. DOUGLAS,T. DUPONT and L. WAHLBIN, Optimal L∞ error estimates for Galerkin approximations to solutions of two point boundary problems, to appear. [Zbl: 0306.65053]
  5. J. Jr. DOUGLAS,T. DUPONT and M. F. WHEELER, A quasi-projection approximation applied to Galerkin procedures for parabolic and hyperbolic equations, to appear.
  6. J. Jr. DOUGLAS,T. DUPONT and M. F. WHEELER, A Galerkin procedure for approximating the flux on the boundary for elliptic and parabolic boundary value problems, this Journal, 47-59. [EuDML: 193258] [MR: 359357] [Zbl: 0315.65063]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you